You are here

Figula Ágota

Figula Ágota

Name: Figula Ágota
Other profiles: MTMT
Degree
  • PhD, University of Erlangen Nürnberg (2003)
  • PhD, Debreceni Egyetem (2005)
  • Habilitáció , University of Erlangen Nürnberg (2007)
  • Habilitáció, Debreceni Egyetem (2008)
Profession: mathematician

Publication list

Uploaded publications:
67
Publications in DEA:
67
OA:
21
Date range:
2000-2023
2023
  1. Figula, Á.: Anti-Commutative Algebras and Their Groups of Automorphisms.
    In: Book of Abstracts, XIII International Conference of the Georgian Mathematical Union. Szerk.: Guram Gogishvili, Maia Japoshvili, Georgian Mathematical Union; Batumi Shota Rustaveli State University, Batumi, 109, 2023.
  2. Ficzere, K., Figula, Á.: Classification of 5-dimensional anti-commutative lie algebras.
    In: Book of Abstracts, RIGA 2023 /ed. Ion Mihai, Adela Mihai, Bucharest University Press, Bucharest, 16, 2023.
  3. Figula, Á., Nagy, P.: Classification of a family of 4-dimensional anti-commutative algebras and their automorphisms.
    Linear Alg. Appl. 656 385-408, 2023.
    Journal metrics:
    Q1 Algebra and Number Theory (2022)
    Q1 Discrete Mathematics and Combinatorics (2022)
    Q2 Geometry and Topology (2022)
    Q1 Numerical Analysis (2022)
  4. Figula, Á., Nagy, P.: Extensions and tangent prolongations of differentiable loops.
    J. Algebra. 619 99-129, 2023.
    Journal metrics:
    Q1 Algebra and Number Theory (2022)
  5. Figula, Á.: Extensions and tangent prolongations of differentiable loops.
    In: Book of Abstracts, RIGA 2023 /ed. Ion Mihai, Adela Mihai, Bucharest University Press, Bucharest, 17, 2023.
  6. Al-Janabi, S., Figula, Á.: Geodesic vectors and flat totally geodesic subalgebras of six-dimensional filiform metric Lie algebras.
    J. Geom. 115 (1), 1-39, 2023.
    Journal metrics:
    Q3 Geometry and Topology (2022)
  7. Figula, Á., Al-Janabi, S.: Isometry groups of six-dimensional filiform nilmanifolds.
    Int. J. Group Theory. 12 (2), 67-80, 2023.
    Journal metrics:
    Q4 Algebra and Number Theory (2022)
  8. Ficzere, K., Figula, Á.: Isometry groups of six-dimensional nilmanifolds.
    Aequ. Math. 97 (4), 725-752, 2023.
    Journal metrics:
    Q2 Applied Mathematics (2022)
    Q2 Discrete Mathematics and Combinatorics (2022)
    Q2 Mathematics (miscellaneous) (2022)
  9. Figula, Á., Juhász, T.: On the derived length of the unit group of group algebras of groups with cyclic commutator subgroup.
    COMMUN ALGEBRA. 51 (2), 633-647, 2023.
    Journal metrics:
    Q2 Algebra and Number Theory (2022)
  10. Al-Janabi, S., Figula, Á.: Totally geodesic subalgebras of 6-dimensional nilmanifolds having nilpotency classes 3 and 4.
    In: Book of Abstracts, RIGA 2023 /ed. Ion Mihai, Adela Mihai, Bucharest University Press, Bucharest, 2, 2023.
2022
  1. Figula, Á., Kása, E.: A trigonometria tanítása a realisztikus matematikai módszerrel online környezetben.
    In: Hatékony Tanulás. Szerk.: Di Blasio Barbara, Demeter Gáborné, Magyar Tudományos Akadémia Pécsi Területi Bizottsága III. Matematikai és Informatikai Tudományok Szakbizottság, Szakmódszertan és Hatékony Tanulás Munkabizottság, Pécs, 82-104, 2022. ISBN: 9789636260804
  2. Falcone, G., Figula, Á., Hannusch, C.: On the generating matrices of Goppa codes over hyperelliptic curves.
    JRMS. 37 (3), 273-279, 2022.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
  3. Al-Abayechi, A., Figula, Á.: Topological Loops with Decomposable Solvable Multiplication Groups.
    Results Math. 77 (1), 1-34, 2022.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
2021
  1. Figula, Á., Lomjaria, G., Ficzere, K.: Differential Equations and Their Lie Symmetry Groups.
    In: Riemann Geometry and Applications / Adela Mihai, Ion Mihai, Bucharest University Press, Bucharest, 99-138, 2021. ISBN: 9786061613250
  2. Figula, Á.: Nilmanifolds and totally geodesic subalgebras of metric nilpotent Lie algebras.
    In: RIGA 2021 - BOOK OF ABSTRACTS / Adela Mihai, Bucharest University Press, Bucharest, 7, 2021.
  3. Al-Abayechi, A., Figula, Á.: On the structure of topological loops with solvable multiplication groups.
    In: RIGA 2021 - BOOK OF ABSTRACTS. Ed.: Adela Mihai, Bucharest University Press, Bucharest, 7-8, 2021.
  4. Figula, Á., Al-Abayechi, A.: Topological loops having solvable indecomposable Lie groups as their multiplication groups.
    Transform. Groups. 26 (1), 279-303, 2021.
    Journal metrics:
    Q2 Algebra and Number Theory
    Q2 Geometry and Topology
2020
  1. Al-Abayechi, A., Figula, Á.: Geodesic vectors and flat totally geodesic subalgebras in nilpotent metric Lie algebras.
    Itogi Nauki i Techniki. Ser. Sovrem. Mat. Pril. Temat. Obz. 177 10-23, 2020.
  2. Figula, Á., Nagy, P.: Inverse property of nonassociative abelian extensions.
    Comment. math. Univ. Carolinae. 61 (4), 501-511, 2020.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
  3. Figula, Á.: Klein-gyöngyök.
    Érintő. 18 1-8, 2020.
Show all
updated: 2024-04-14, 01:10

SCImago quartiles of
scientific journal articles

Number of scientific articles: 49
Q1 6 (12.2%)
Q2 19 (38.8%)
Q3 11 (22.4%)
Q4 5 (10.2%)
N/A 8 (16.3%)
-
OK

SCImago subject areas and categories

Mathematics (41)
Mathematics (miscellaneous) (24)
Algebra and Number Theory (12)
Applied Mathematics (12)
Geometry and Topology (6)
Discrete Mathematics and Combinatorics (3)
Statistics and Probability (3)
Mathematical Physics (2)
Numerical Analysis (1)
Physics and Astronomy (2)
Physics and Astronomy (miscellaneous) (1)
Statistical and Nonlinear Physics (1)
Computer Science (1)
Computer Science (miscellaneous) (1)

Genre chart

Year chart

Language chart